# SDR DALA2016021201002

- Difficulty date: February 11, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 67,938 hours, 50,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CARGO DOOR SILL HAS SEVERAL AREAS OF CORROSION AND EDGE SEAL DETERIORATED. REPAIRED IAW PRI 543287-14 ALL REVISIONS AND COMPLIED WITH ERA 543287-14, REV ORIGINAL.
